LIVE WELL ADVANCE
VIRTUAL CONFERENCE
Thursday - December 3, 2020

Stronger Together, Now More Than Ever

    

2020 Live Well Advance Banner Logo

   

Thank you for attending the fifth annual Live Well Advance Conference: Stronger Together, Now More Than Ever - where nearly 2,000 community leaders joined together to advance our shared vision of a healthy, safe, and thriving San Diego region.

The virtual event was held on Thursday, December 3, 2020, with nearly 40 virtual sessions, 75 speakers, and over 20 Connection Hub exhibitors.

Session recordings will be available on the Live Well San Diego YouTube channel in mid-December!  Subscribe to the channel to be notified when they have been uploaded.

Thank you to this year's keynote speaker, Trabian Shorters. Mr. Shorters is the Founder and CEO of BMe Community and a New York Times Best Selling Author of Asset-Framing, Retired Tech Entrepreneur, and former Vice President of the John S. and James L. Knight Foundation.

 

Thank You to Our 2020 Event Sponsors

                

                  

                  

                  

2020 VIRTUAL Event

   

Conference Schedule

TIME ACTIVITY
8:00-9:45 am Keynote Opening Session
9:45-10:00 am 15 min Wellness Break
10:00-11:00 am Breakout Session, Part I
11:00-11:30 am 30 min Wellness Break
11:30am-12:30 pm Plenary Session
12:30-1:00 pm 30 min Wellness Break
1:00-2:00 pm Breakout Session, Part II
2:00-2:15 pm 15 min Wellness Break
2:15-3:15 pm Breakout Session, Part III
3:15-3:30 pm 15 min Wellness Break
3:30-4:30 pm Breakout Session, Part IV

   

PREVIOUS EVENTS